Discussions By Condition: I cannot get a diagnosis.

Help Me Someone

Posted In: I cannot get a diagnosis. 1 Replies
  • Posted By: debbie1169
  • March 13, 2007
  • 07:59 PM

Please can someone help me. I am a 65 year old woman. My problems started back in August 2006. I had a TIA, i had further tests and was told I was fine. I am on Cholestrol lowering tablets and blood thinners now and was doing ok until Xmas time. Now I can hardly get out of bed, I have muscle aches and terrible leg cramps, weakness, dizziness, faintness, tiredness, loss of appetite and weight loss. The Doctors cannot find what is wrong,...Thyroid checks, diabetes, etc etc. The lot. I am at a loss. I cannot live like this.

Reply Flag this Discussion

1 Replies:

  • If you are taking a statin to lower your blood cholesterol this might be causing the problem. There have been a lot of side effects reported for these drugs and muscle weakness and cramps is one of the major ones. Your doctor should have known about this and you must speak to him/her again as soon as possible. There is a lot of information about statins on the internet which is worth checking meanwhile.
    Anonymous 42,789 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?